Couldn't find what you looking for?

TRY OUR SEARCH!


Hi there people! I think I became addicted to laxatives!!! I had a lot of problems with BMs when I started taking laxatives. They gave me such relief. There was no pain, waste would just flew out, it wag just great. Then gradually I started increasing my dosage, couldn’t live without them, and in the end I ended up with constipation again. How could have this happened! Was it the laxatives or what? Is there anybody who can tell me?

Loading...


Hello! I had the same problem and I went to the doctor to see what I should do. Then he explained to me what happened. Your intestine become insensitive and stopped working properly. The tissue of the colon lining dried out, muscles weakened and nerves were damaged, this slowed down the motility of intestinal and caused constipation. You should visit a doctor , so that s/he can help you getting off of these.
Reply

Loading...